# SDR IPXA2021030366384

- Difficulty date: February 9, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3MAIN CABIN CENTER WING BOX SKIN HAS CORROSION BETWEEN STA.XCW = 80 AND XCW=-80 STR 15.REPAIRED MAIN CABIN CORRODED CENTER WING BOX SKIN IAW VTSAA EA 011-5710-01-A8888 REV I/R AND UPS EO MD11-5710-79511-A (MINOR).
